# SDR AWXA9500530

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 91 - ON TAKEOFF, THE LT EEC LIGHT AND LT ENGINE LIMITER LIGHT ILLUMINATED AFTER NR 1 ENG START, UMSR ISSUED. REDUCED TAKEOFF EPR OF 1.54, THE NR 1 ENG EGT ENTERED CAUTION RANGE OF 805 DEGREES.  FUEL FLOW ON NR 1 ENG 1400 LBS HIGHER THAN NR 2 ENG.  AC RETURNED TO PHX WITHOUT FURTHER PROBLEMS.  MX REMOVED AND REPLACED THE NR 1 ENG PER AWA TASK CARD R5M71601.  ENGINE TEST RUNS GOOD AND AC RETURNED TO SERVICE.  (W)
